インターフェロン療法中に発症しためまいの2症例  [in Japanese] Interferon-Induced Vertigo-A Clinical Study of 2 Patients  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 小山内 龍一 OSANAI Ryuichi
    • 埼玉医科大学総合医療センター耳鼻咽喉科 Department of Otolaryngology, Saitama Medical Center, Saitama Medical School
    • 川端 五十鈴 KAWABATA Isuzu
    • 埼玉医科大学総合医療センター耳鼻咽喉科 Department of Otolaryngology, Saitama Medical Center, Saitama Medical School

Abstract

Neurotological findings of two patients with chronic hepatitis C who developed ver-tigo after interferon therapy are described. The patients were a 62-year-old male who developed dizziness after intramuscular injections of interferon-α and a 55-year-old female who developed positional vertigo after intramuscular injections of interferon-α-2a. Down-beating positional nystagmus was observed in the supine and the supine head-down positions in both patients, but no gaze nystagmus or spontaneous nystagmus was noted. Signs and symptoms were relieved after reduction of the dose of interferon. Elec-tro-nystagmographic (ENG) studies were performed before and after an injection of in-terferon in the female patient. She exhibited hypermetric saccades and increased size of the down-beating positional nystagmus in ENG recorded 6 hours after the interferon in-jection. Several pathophysiological hypotheses about interferon-induced vertigo, in-cluding direct effects of interferon on the central nervous system, are discussed, but they are still to be proved by basic and clinical studies.

Journal

  • Equilibrium Research

    Equilibrium Research 54(2), 202-207, 1995-04-01

    Japan Society for Equilibrium Research

References:  7

Codes

  • NII Article ID (NAID)
    10008707707
  • NII NACSIS-CAT ID (NCID)
    AN00001485
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    03855716
  • Data Source
    CJP  J-STAGE 
Page Top